# SDR N6WA20200518501

- Difficulty date: May 15, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N502GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 42,295 hours, 32,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2 CEILING EMERGENCY EXIT LIGHTS NOT WORKING. PERFORMED TROUBLE SHOT WIRING AT ROW 3 AND 4. ROW 3 LIGHTS OPS CHK IS GOOD. IAW CRJ 550 AMM 33-51-00.DEFERRED EMERGENCY FLOODLIGHT AT ROW 4 ON OPEN CONTROL # 70069268 PER MEL 33-51-01B CAT X. AUTHORIZED BY MXC
